Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Lavender90

fludrocortisone or mestion /

Recommended Posts

fludrocortisone or mestion that is the question?  I have a terrible time with meds trials for my pots ive last six year I will be starting new one this week out these two which u think will help the most I have high bp and low high heartrate I drink two three litres water a day I take two sachet's of diorlyle a day {kills my stomach bladder} I have had loose non stop for year more after walking eating generally living  I take fexofenadine 120 a day this seem to help if I take half a morning half a night I stay away most foods have very safe food diet its so depressing I miss my food! I have a lot pot attacks I get tremors shakes temperature can not control my heartrate goes really high so does my bp this on top joint pain extreme weakness flushing shortness breath  cheast pain arm pain I always have nasty what feels like bone pain to all the time in my legs they are so weak .now that me probley missed thousand symptoms legs pooling headaches etc but u no all basic pot stuff anyway ….guess my questions are ...which do u think will help the most as ivibriane made me end up in hospital so really pinning all my cards on this 28going on 100 …..😟

Share this post


Link to post
Share on other sites

Dear @Lavender90 - I am not able to answer your question but I noted that some of your symptoms ( especially flushing ) in addition to the POTS could be related to MCAS. Have you been checked for this? It is a blood and urine test and is usually done by an allergist. 

Share this post


Link to post
Share on other sites

Often it is just a case of suck it and see with meds. Unpredictable. Whatever you try I would start with a tiny dose and build up, also only try one new thing at once so that you can see what effects good or bad it is having. 

Mestinon did nothing for me except mildly help my constipation, but there were no negatives other than it didn't help. 

I've done the fludrocortisone dance a few times, a concern with this for me and possibly for you as you mention high spikes in BP is that it can worsen this. 

Make sure you discuss BP tracking with your doctor, and go up slowly. If you don't already have a home BP machine and are starting fludrocortisone it would be a good idea to buy one.

I use shop brands of dioralyte too - normally 2l per day but off it presently until my potassium stabilizes as I recently stopped licorice root and my potassium is raised (I am mineralocorticoid deficient). 

A money saving tip as the electrolyte sachets are pricey which I have found is to make up half and half with Trioral (an unflavoured, cheaper alternative which tastes vile on its own). 

That way it is still palatable and easier on the pocket. 

B xxx

 

Share this post


Link to post
Share on other sites

Thank u for your reply i am so nervous of which to try as mestion seem be big ooh going cause more loose stools that kind of take away point of taking it ..i really want to try the steriod i see my doctor in york tomorrow lil nervous also got a killer cold so been really hard just get up at moment had one after the other two children hard not to catch them . I also possibly all symptoms of mcad that doesnt help trying new meds so understandably nervous just want little bit aleast of a life for my children and husband thank for replying really helps to actally talk somone who understands it 

Share this post


Link to post
Share on other sites

I do have a bp machine i keeo eye on it 

I hate the daily diorltye but gettn expert on downing that slime lol 

I will ask for smallest dose deffo as i have to with most things .

Share this post


Link to post
Share on other sites

Pistol yes i am on antihistimines for it slowly upping the dose as we go ....and yes my doctor thinks i have mcad but only doctor is in Sheffield uk and wont see me as is out my catchment area one doc said i didnt i was covered in hives and having serve loose stools with bone pain temp flushing serve leg pain and sinus probloms nausea belly ache genrally cant eat out at moment belly swollon hands swollon ankle feet but hey this normal right....also react to chemicals meds smells wind rain sun ....genrally life ....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...